# SDR DALA14017565804

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 41,601 hours, 13,774 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT WING INBD MAIN FLAP UPPER SURFACE, MF STA 235, 17 INCHES FROM T/E.  REPAIRED FLAP IAW SRM 51-70-10.
